# SDR AALA202111085438

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,751 hours, 31,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 483
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 61,953 hours, 27,731 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH AFT EXIT SIGNS BLINKING RAPIDLY, ALSO BOTH SLIDE ARMING SIGNS BLINKING ON DOOR/OXYGEN ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL) OPERATIONS CHECKS OK PER AMM 33-51-38-400-001-A.
